Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Suffering from duodenal ulcer

i am22 suffering from vomiting related to food intake .i have poor appetite, lot of gases and i saw many doctors for more than 2 years they gave me anti-emetic drugs first and did not improve ,then i receive anti-acid for long time and also no change happen,after that i did endoscopy and the doctor diagnosed was duodenal ulcer and i finished the treatment ( triple therapy for H.pylori ) without improvement .please help me?
Asked On : Tue, 24 Jan 2012
Answers:  1 Views:  261
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response

You seem to have done everything that is needed for a duodenal ulcer. However the most important aspect of treating a duodenal ulcer is not drugs but diet modification. You need to stay off spicy foods for a while. Drink lots of water but avoid drinking water 30 mins before or after food. Avoid drinking alcohol. Stop smoking. I guess if you follow this kind of diet you will improve but you have to stick to this diet even after you recover.

Hope you get well soon.
Answered: Fri, 13 Jul 2012
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor